SSR meds have a rep for recucing libido and inhibiting male orgasm. What is the story on wellbutrin sr?
I've checked a few websites and textbooks and none of them mentioned Increase or Decrease in Libido. I would highly recommend talking to your doctor if you need a male enhancements or if you don't just know that Wellbutrin causing males to have more libido is a myth. I hope this helps. Have a happy holiday!
P.S. I've heard of others experiencing the same thing you are so maybe you should contact the FDA or go to FDA.gov and search for your drug or contact them about what you are experiencing as they love knowing how people respond to different medications and what kind of side effects patients may have from them.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Sexual Dysfunction, SSRI Induced - Hi All, I went to my P Doc Monday, I am tapering off these SSRI'S
Posted 4 Oct 2011 • 6 answers
Posted 22 Sep 2012 • 5 answers
Sexual Dysfunction, SSRI Induced - I'm 36 & have been on an SSRI/SNRI (currently Cymbalta) since age
Posted 16 Feb 2013 • 3 answers
Posted 8 Aug 2014 • 1 answer
Sexual Dysfunction, SSRI Induced - I'm a 57 year old and cannot afford Viagra but a doctor gave me a
Posted 25 Dec 2015 • 4 answers